MAUDE Adverse Event Report: ETHICON INC. PDS+ VIO 27IN 3-0 S/A RB-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS+ VIO 27IN 3-0 S/A RB-1; SUTURE, SURGICAL, ABSORBABLE
Model Number PDP305H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following information was obtained: was the needle removed from the patient during the same procedure? no further information is available.Was there any patient consequence or injury? there were no adverse consequences to the patient.What was used to complete the procedure? no further information is available.Procedure name? no further information is available.Lot number? no further information is available.Are samples being returned for evaluation? no sample will be returned.No further information will be provided.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an orthopedic procedure on (b)(6) 2020 and a suture was used.During the procedure, the suture was detached from the needle during use.Another like device was used to complete the procedure.There were no adverse patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Date sent to the fda: 07/27/2020 additional information: d8, e2 additional information was requested, and the following was obtained: was the needle removed from the patient during the same procedure? =>no further information is available.Was there any patient consequence or injury? =>there were no adverse consequences to the patient.What was used to complete the procedure? =>no further information is available.Procedure name? =>no further information is available.Lot number? =>no further information is available.Are samples being returned for evaluation? =>no sample will be returned.No further information will be provided.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PDS+ VIO 27IN 3-0 S/A RB-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10304700
Report Number2210968-2020-05437
Device Sequence Number2864381
Product Code NEW
UDI-Device Identifier10705031047983
UDI-Public10705031047983
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPDP305H
Device Catalogue NumberPDP305H
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer07/08/2020
Initial Report FDA Received Date07/21/2020
Supplement Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1